Hopf-equivalences for zero-dimensional dynamical systems

この論文にアクセスする

この論文をさがす

著者

抄録

In the class of zero-dimensional dynamical systems, we see some links among Hopf-equivalences, coboundaries, hitting times and recurrence properties for dynamical systems. Each of the first three notions concerns with a relation between an arbitrary pair of nonempty clopen sets.

収録刊行物

  • Japanese journal of mathematics. New series

    Japanese journal of mathematics. New series 28(2), 299-312, 2002-12-01

    一般社団法人 日本数学会

参考文献:  10件中 1-10件 を表示

各種コード

  • NII論文ID(NAID)
    10010086851
  • NII書誌ID(NCID)
    AA00690979
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    02892316
  • NDL 記事登録ID
    6403557
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z54-F36
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ